# SDR SWAA2021050616778

- Difficulty date: January 29, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 13,609 hours, 6,021 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB; FWD UPPER L/E SLIDE CRACK / REMOVED AMD REPLACED SLIDER PER SRM 51-40-02. INSPECTOR H53
